# SDR SWAA012532

- Difficulty date: September 11, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND TIE CLIPS CRACKED (2 EA) AT BS 663, STR 10R & 10L.  REMOVED AND REPLACED TIE CLIPS PER SRM.
